# SDR DALA12013295637

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 54,134 hours, 18,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVER WING EXTERIOR EMERGENCY LIGHTS INOPERATIVE FOR S/C.  RELAMPED NO HELP. FOUND DEFECTIVE FUSE ON M10954 POWER SUPPLY. REPLACED THE FUSE AND PERFORMED LIGHTS CHECKED OK IAW AMM 33-51.  ACFT OK FOR SVC.
